MathSciNet Relay Station
MathSciNet bibliographic data
MR1956755 11K65 (11A67 11N60 60F17)
Drmota, M.; Fuchs, M.; Manstavičius, E. Functional limit theorems for digital expansions. Acta Math. Hungar. 98 (2003), no. 3, 175–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement